# SDR 2020F00149

- Difficulty date: February 1, 2020
- Submitted: February 10, 2020
- Operation: General aviation
- Aircraft: N366MS
- Make and model: Boeing 767-33A
- Aircraft serial: 27376
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 285T0015116
- Part serial: D02735
- Condition: Failed
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EICAS MSG: AUTOPILOT, DURING DESCENT AND APPROACH. AUTOPILITO MAIN AND ALTERNATE STABILIZER TRIMS WERE LOST DURING APPROACH. AUTOPILOT INOPERATIVE DURING APPROACH. CORRECTIVE ACTION: REMOVED AND REPLACED LH FCC COMPUTER, PERFORMED OPERATIONAL TEST NORMAL. REMOVED AND REPLACED LH SAM COMPUTER, PERFORMED OPERATIONAL TEST AS PER AMM 27-09-00/22-22-00.
